# SDR 99ZZZX2763

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222DG
- Make and model: Frchld F27F
- Aircraft serial: 31
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 8140B35
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENCODING ALTIMETER GRAY CODE INOPERATIVE.  REPLACED ENCODING ALTIMETER SYSTEM FUNCTION, TESTED GOOD.
